# SDR DALA2024011200524

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N337DN
- Make and model: Airbus A321-213
- Aircraft serial: 8080
- Aircraft time: 17,602 hours, 7,892 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3037 EXCESSIVE PLAY FWD BEARING MAIN DOOR AT RH MAIN LANDING GEAR. CORRECTIVE ACTION: REPLACED AND DRILLED FWD FITTING DOOR RH MAIN LANDING GEAR AS PER AIRBUS CMM 52-81-18 AND A321 SRM 51-21-11-801, A321 SRM 51-40-00-801 AND A321 SRM 51-44-11-801. MPN: 500-193-30, S/N:0037655. OK FOR SERVICE. (0150151)
